Print Page | Close Window

Colds and Chemo Donít Mix!

Printed From: TNBC Foundation
Category: TNBC Forums
Forum Name: TNBC Talk
Forum Description: A place to chat
URL: http://forum.tnbcfoundation.org/forum_posts.asp?TID=13282
Printed Date: Feb 16 2019 at 8:51am
Software Version: Web Wiz Forums 12.01 - http://www.webwizforums.com


Topic: Colds and Chemo Donít Mix!
Posted By: Asovey
Subject: Colds and Chemo Donít Mix!
Date Posted: Feb 08 2018 at 1:23pm
I was lucky enough to come down with a cold last Friday - the same day as my third A/C infusion. (This was courtesy of my husband who is now required to stay downstairs. He tested positive for the flu!). My MO said my blood levels looked good so no reason to postpone chemo, which I did not want to do anyway.

By Saturday morning, I thought I had come down with the plague! LOL. I truthfully could barely get up to go to the bathroom. No fever, but the fatigue was so intense! All the cold symptoms were magnified many times too. My MO put me on Cipro, just in case, and with tons of probiotics I have avoided any stomach issues with that. It has only been in the past 2 days I could actually function for short periods of time.

I have now decided to become a hermit! No more grocery stores, restaurants or groups of people until this flu/cold season is over! I think I would rather go through labor and delivery again than a ďchemo coldĒ!



Replies:
Posted By: mainsailset
Date Posted: Feb 08 2018 at 3:25pm
Just a heads up on Cipro. You can look it up but it has nasty side effects, particularly for people undergoing chemo. My faulty memory tells me that one of the side effects is neuopathy, which your body is already trying to fight off so you may want to google it and maybe call your doctor for something else. I have a light case of neuropathy and had a UTI several years ago where doctor prescribed it and I took it for 3 days and could really feel my fingers and toes tingling.


-------------
dx 7/08 TN 14x6.5x5.5 cm tumor

3 Lymph nodes involved, Taxol/Sunitab+AC, 5/09 dbl masectomy, path 2mm tumor removed, lymphs all clear, RAD 32 finished 9/11/09. 9/28 CT clear 10/18/10 CT clear


Posted By: 123Donna
Date Posted: Feb 08 2018 at 7:23pm
Cipro 

Class of antibiotics gets stronger warning due to dangerous side effects


https://www.cbsnews.com/news/class-of-antibiotics-gets-stronger-warning-due-to-dangerous-side-effects-says-fda/" rel="nofollow - https://www.cbsnews.com/news/class-of-antibiotics-gets-stronger-warning-due-to-dangerous-side-effects-says-fda/


-------------
DX IDC TNBC 6/09 age 49, Stage 1,Grade 3, 1.5cm,0/5Nodes,KI-67 48%,BRCA-,6/09bi-mx, recon, T/C X4(9/09)
11/10 Recur IM node, Gem,Carb,Iniparib 12/10,MRI NED 2/11,IMRT Radsx40,CT NED11/13,MRI NED3/15



Posted By: Asovey
Date Posted: Feb 08 2018 at 8:27pm
Yikes! So far so good and I only have 2 left!


Posted By: mainsailset
Date Posted: Feb 09 2018 at 10:11am
I hope you will have a chance to ask your doctor about the Cipro and I hope you won't get any of the side effects.

-------------
dx 7/08 TN 14x6.5x5.5 cm tumor

3 Lymph nodes involved, Taxol/Sunitab+AC, 5/09 dbl masectomy, path 2mm tumor removed, lymphs all clear, RAD 32 finished 9/11/09. 9/28 CT clear 10/18/10 CT clear


Posted By: Asovey
Date Posted: Feb 09 2018 at 10:24am
Thanks! I hope not either! I just have one more to take, so fingers are crossed!



Print Page | Close Window

Forum Software by Web Wiz Forums® version 12.01 - http://www.webwizforums.com
Copyright ©2001-2018 Web Wiz Ltd. - https://www.webwiz.net